Doctor insights on:
Rash After Surgery
Allergy most Common.: Always best to inform your surgeon with these types of problems after surgery. Often rashes are allergic reactions secondary to medications used around the time of surgery. Sometimes, solutions used to prep the abdomen may also be responsible for the hypersensitivity reaction. If an allergic reaction becomes systemic (swelling around the airway or difficulty breathing etc.) call 911. ...Read more
Rash: Consider any new medicines you may be taking as the most likely source. ...Read more
Yes: Vey common.Get a more detailed answer ›
My son started getting a viral rash yesterday he's happy iin himself. He's due surgery Tuesday how long do viral rashes last?
It varies: Depends on the underlying cause of the rash. If it's viral then typically 2-4 weeks. ...Read more
Its been 1 yr & 5 months since l had a hysterectomy. Is it normal to get hashes in the vaginal area since my surgery been getting a lot of rashes. Why?
What should I do to avoid rashes arouond my anus nd recently I had recovered from fistula in ano thread surgery please tell me ointment?
I had ingrown toenail surgery today and my doc prescribed cephalexin cause I'm allergic to amoxicillin. I feel itchy, no rashes yet. Do I stop taking?
surgery at the end of January. Near one of the incision sites is round red rash. It seems to get worse after I've showered or while working out?
Who Knows..: The site rash may or may not be directly due to the surgery. There is just no way of knowing for sure. Having said that, it would be prudent to keep a watchful eye on the condition. Certain activities can increase the blood flow to the area and cause a temporary redness. To remove all doubt, give your surgeon a call. It may be as easy as using a topical cream to address the condition. ...Read more
My sister had internal surgery via her vigina. Afterwards she have now got a rash on the lips. Highly iterating. What can she do.
Had rash from surgery prep, the rash is gone now but scratched area has darkened and is now peeling (going on for 3 weeks) like sunburn. Help?
Wait: Give it time. If persists, see dermatologist. ...Read more
I've got this rash on my face makes this small white little cysts that open up and new ones forming. But my face is on fire have tried everything but nothing is working. What can I use to get some relieve. Have surgery on thursday want it better befor?
Here are some. ..: Hi! StephM, How long has been after InterStim implant? Is the rash right on the battery and warm? If the InterStim has been in for weeks / months /?, and the rash is warm and right on the battery, go to see the implanting surgeon now / ASAP to make sure of no infection. If just freshly after implanted, it may be tape-related rash. But, if in doubt, still go to see the implanting urologist soon. ...Read more
Skin rash: The skin rash could be a sign of underlying infection from the stimulator lead. See the surgeon who implanted the stimulator to evaluate the rash as soon as possible. ...Read more
Rash: Some of the surgical "soaps" that are used to disinfect the skin before surgery can be irritating to the skin. If it is a contact dermatitis then benedryl cream will help with the itch and cortisone cream will help with the rash. You should probably at least contact your surgeon to see if he/she wants to evaluate it before treatment. ...Read more
How long does clindamycin given during surgery stay in the system I had a reaction to it blistered rash and want to know how to minimize the reaction benedryl does not help?
Only hours: Clindamycin is only around for a few hours. It should be completely gone by 24 to 36 hours. Reactions are commonly caused by histamine. Any antihistamine such as tagamet or Zantac (ranitidine) may provide some relief as well. You should make sure your doctor knows about your issues in case you need something stronger like steroids. ...Read more
Check it out: This is most likely an allergic reaction, possibly to the soap/prep solution used to clean your abdomen prior to surgery. An over the counter dose of Benadryl (diphenhydramine) will usually do the trick within a few hours. If not, it is worth checking with your surgeon to be sure that this "rash" is not a wound infection. ...Read more
Allergic to morphine face swells with rash and feeling of shaking inside was given dilaudid after surgery having the same symptoms could I be allergic?
Narcotic allergy: Narcotics are non-specific histamine releasers from mast cells. Histamine release can lead to itching, rash, hives or swelling. Some persons are more sensitive to these medications than others. Some narcotics are better tolerated than others as well. True allergy to these medicines is rare but you should still identify these medications as part of your 'allergies' is asked by a medical care person. ...Read more
Husband ill for 3 weeks with fatigue, rash at recent surgical site (surgery was on 5/10/17). Sunday awoke with itchy rash over most of body. Labs from?
I had an anal fistula surgery and have a rash there now. Is it better to put Vaseline/linecaine on it at night or let it breath?
My child just recentley had surgery to bring his testicles down. He had an epidural now he has a warm rash area in his lower back?
My roomate had ACL surgery 2 weeks ago and has developed a bad rash on her leg for the past 4 days. It is getting worse and very itchy.
Let her surgeon know: From your description, it is impossible to know for sure; however, a rash near the operative site may be a sign of infection and this needs to be evaluated and possibly treated. Do not delay in having this evaluated. ...Read more
I had surgery on my foot a week ago. Today I woke up with a painful, itchy rash that started on palms but has spread all over. What could it be?
Ck your post op meds: If you have palmer rash from post-op, and were placed on antibiotics, or other meds, you must consider if this could be a possibility or not. In either case, contact your foot doctor, or surgeon, and let her/him know about it, so they can advise you further. This is best done in person. You don't want this getting out of hand, and compromising your health. ...Read more
- Talk to a doctor online
- Rash on face after surgery
- Rash after gallbladder surgery
- Rash on stomach after surgery
- Rash after hernia surgery
- Rash after knee surgery
- Skin rash after surgery
- Rash on face after dental surgery
- Rash on stomach after gallbladder surgery
- Rash after laparoscopic surgery